•  副教授

黄凤辉

发布时间:2017-12-28文章来源:华南理工大学数学学院浏览次数:2193



黄凤辉

教育经历

2001/09-2004/07 厦门大学,数学科学学院,博士

1998/09-2001/07 厦门大学,数学科学学院,硕士

1994/09-1998/07 江西师范大学数学教育专业,学士

工作经历

2009/12—至今   华南理工大学副教授

2004/07-2009/12  华南理工大学,讲师

2007/10-2008/01  香港浸会大学,访问学者

讲授课程:

  本科专业课:   数值分析与数值软件偏微分方程数值解

  本科生公共课高等数学线性代数

  研究生课程数值分析(科学与工程计算)


微分方程数值计算及其应用

主持科研究项目:

1. 中央高校基本科研业务费重点项目2013ZZ0089,2013.1

2014.12.

2. 中央高校基本科研业务费面上项目 , 2009ZM0050,2010.12011.12.

3. 国家教育部高等学校博士学科点专项科研基金课题新青年教师基金项目,20070561040

    2008.012010.12.

4. 国家自然科学基金数学天元基金项目,107260612008.012008.12.

5. 广东省自然科学基金博士启动基金,073008232008.012009.12.

主要科研论文(论著):

1. Boling Guo, Xueke Pu,Fenghui.Huang , Fractional Partial Differential Equations

     and their Numerical Solutions(英文版专著),科学出版社, 2015.4.

2 郭柏灵、学科、黄凤辉, 分数阶偏微分方程及其数值解(专著),科学出版社,2011.11.

3.  郑咸义,姚仰新、雷秀仁、陆子强、黄凤辉,应用数值分析(研究生教材),华南理工大学出版社,2008.

4.  F.Huang, A Time-Space Collocation Spectral Approximation for a Class of Time Fractional differential Equations, International Journal of Differential Equations, Article ID 495202, 19 pages, 2012.

5.   F. HuangB. Guo, General solutions for a class of time fractional partial  differential Equation, Applied Mathematics and Mechanics,31(7),815-8262010.

6.  F. Huang*, Analytical solution for the time-fractional telegraph equation,

   Journal of Applied Mathematics, Vol 20091-9, 2009.

7.  F. Huang, F. Liu, The time fractional diffusion and wave equations in an    n-dimensional half space with mixed boundary conditions, Pacific Journal of

   Applied Mathematics, 1(4), 67-77, 2008.

8. Fenghui. Huang , Chuan-ju Xu, On the error estimates for the rotational

   pressure-correction projection spectral methods for the unsteady Stokes

   equations, Journal of computational mathematics, 2005, 23285-304.

9. F. Huang, F. Liu, The time fractional diffusion equation and advection-

   dispersion equationANZIAM J. , 2005, 46317-330.

10. F. Huang, F. Liu, The fundamental solution of the space-time fractional

    advection-dispersion equation, Journal of applied mathematics and computing,

    2005, 18339-350.

11. F. Huang, F. Liu, The space-time fractional diffusion equation with Caputo

    derivatives, Journal of applied mathematics and computing,2005,19:79-190.


huangfh@scut.edu.cn

华南理工大学4号楼4320